# SDR 2006UALA02344

- Difficulty date: December 9, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,257 hours, 29,350 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT FRAME IS CRACKED IN THREE PLACES AROUND LOWER BOTTOM DOOR STOP.  CRACKS ARE AT OB LOWER CORNER AND TWO CRACKS AT INBD UPPER CORNER.  ALSO, AFT CARGO DOORWAY FWD FRAME STA 794.3 RBL 19 TO RBL 21 CORRODED. REMOVED DAMAGE. INSTALLED REPAIR ANGLES PER AAR EA I060501 AND I060512 REV IR, AND UA EVA 60747.
